Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Burning sensation in throat. What can be done?

HI, A friend of mine has asked me (an RN) about a strange burning sensation in my throat when doing any sort of exercise. It isn t a pain, but isn t pleasant. he has recently started taking Norvasc . To be honest I don t see this as a potential side effect so my feeling is perhaps he should check with his MD. He lives in the UK but I suspect the drug should be the same as what is produced for the US. Your thoughts? Thanks, Leslie
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
It is one of the commonest symptom of LPR (Laryngo Pharyngeal reflux)
Common cause being stress. He has to be on antacids for at-least 6 weeks and slowly need to be weaned off depending on improvement in symptoms
avoid hot and spicy food
avoid lying down with full stomach
food habits should be slightly modified
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor